# SDR SWAA2019103038397

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,991 hours, 28,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVERWING EMERGENCY EXIT SIGN LIGHT COVER MISSING.                                                / INSTALLED LENS PER AMM.
